# SDR CA080716009

- Difficulty date: July 16, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- System (JASC): 2562 · Emergency Locator Beacon
- Part: G Switch
- Part number: E01G
- Condition: Sticking
- Location: Elt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ANNUAL BENCH RECERTIFICATION OF ELT, THE OPS OF THE G-SWITCH WAS TESTED AND FOUND TO BE STICKING INTERMITTENTLY.  THE G- SWITCH WAS REPLACED AND OPS WAS TESTED SEVERAL TIMES TO ENSURE NEW G SWITCH IS OPERATING CORRECTLY.  NO FURTHER PROBLEMS NOTED
